# SDR TRBA2009070

- Difficulty date: June 23, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 536
- Aircraft time: 18,866 hours, 21,993 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION ACW GEN 1 FAULT, WITHIN 10 SECONDS ACW GEN 2 FAULT.  RESET ONE AT A TIME AND BOTH CAME ON LINE.  AWAITING AML NR 246794 FOR FURTHER DETAILS.
